# SDR AALA20180308006

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,076 hours, 14,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530079
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT DECK PLATE HAT CHANNEL AT BS 1714 AT CENTERLINE.   REPLACED THE HAT CHANNEL IAW 51-00-51-1, AND DRAWING 146N5300-79.
